# SDR SWIA202163484

- Difficulty date: October 14, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR AFT UPPER ROLLER GUIDE ATTACHED TO AFT TRACK HAS GOUGE     (C-CHECK RO 1/7/2022)    AFT UPPER ROLLER GUIDE WAS FOUND TO BE OUT OF LIMITS OF CRJ-700 SRM'S 53-61-58-101-001-A01, REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01 & DWG MM670-35060 REV W, COMPLIED WITH TASK CARD 51-900-1002-SKY
